# SDR 2000UALA00150

- Difficulty date: March 21, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 31,016 hours, 20,374 cycles
- Engine: Ge CFM56*
- System (JASC): 5751 · Ailerons
- Part: Housing
- Condition: Fod
- Location: Aileron Bearing
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

THE CONTROL WHEELS STUCK IN THE FULL RIGHT AILERON POSITION.  THE RIGHT AILERON AND FLIGHT SPOILERS WERE FULLY EXTENDED.  *S/D*  THE TRANSFER MECHANISM (P/N: 65-54200-15) WAS FOUND TO HAVE RECENT WITNESS MARKS ON THE LOWER BEARING HOUSING WHICH SUGGESTS THE JAM OF THE LATERAL SYSTEM WAS CAUSED BY A PIECE OF FOD CAUGHT BETWEEN THE LOST MOTION ARM AND THE LOWER BEARING HOUSING.  THE SUBJECT TRANSFER MECHANSIM WAS REMOVED AND A SERVICEABLE TRANSFER MECHANISM WAS INSTALLED.
